# SDR ASAA2016052316834

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,793 hours, 9,994 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Packing
- Part number: J221P019
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78472040 FOUND FWD MAINTENANCE, AGT/TGB SPOOL VALVE INNER NOT FULLY SEALING.  ACFT GROUNDED.  ACCOMPLISHED TASK AMM 79-21-01-400-804-F00, OPS AND LEAK CHECKS GOOD. INNER, PN J221P019 AND OUTER PN 335-299-401-0SD, SPOOL SEALS REPLACED.
